Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Vanishing algebras


Author: Arthur B. Simon
Journal: Trans. Amer. Math. Soc. 92 (1959), 154-167
MSC: Primary 46.80; Secondary 42.50
DOI: https://doi.org/10.1090/S0002-9947-1959-0123919-9
MathSciNet review: 0123919
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, A Banach algebra generalization of conformal mappings of the disc, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 501-513. MR 0078658 (17:1226f)
  • [2] R. Arens and I. Singer, Generalized analytic functions, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 379-393. MR 0078657 (17:1226e)
  • [3] A. Beck, H. H. Corson and A. B. Simon, The interior points of the product of two subsets of a locally compact group, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 648-652. MR 0101891 (21:697)
  • [4] P. Halmos, Measure theory, New York, D. Van Nostrand, 1950. MR 0033869 (11:504d)
  • [5] E. Hille, Functional analysis and semigroups, Amer. Math. Soc. Colloquium Publications, vol. 31, New York, 1953.
  • [6] K. Hoffman and I. M. Singer, Maximal subalgebras of $ C(\Gamma )$, Amer. J. Math. vol. 79 (1957) pp. 295-305. MR 0085478 (19:46e)
  • [7] K. Iwasawa, Finite and compact groups, Sugaku, 1948, vol. 1, pp. 30-31 (Japanese).
  • [8] L. H. Loomis, Abstract harmonic analysis, New York, D. Van Nostrand, 1953. MR 0054173 (14:883c)
  • [9] M. A. Naĭmark, Rings with involution, Amer. Math. Soc. Translations, No. 25, New York, 1950. MR 0036453 (12:111d)
  • [10] W. Rudin, The role of perfect sets in harmonic analysis, Presented to the Summer Conference on Harmonic Analysis at Cornell, 1956.
  • [11] -, Subalgebras of group algebras, Bull. Amer. Math. Soc. Abstract 62-6-707.
  • [12] I. E. Segal, The group algebra of a locally compact group, Trans. Amer. Math. Soc. vol. 61-62 (1947) pp. 69-105. MR 0019617 (8:438c)
  • [13] A. D. Wallace, A note on mobs, II, Anais da Academia Brasileira de Ciêcias vol. 25 (1953) pp. 335-336. MR 0061612 (15:854a)
  • [14] J. Wermer, Subalgebras of group algebras, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 692-694. MR 0073948 (17:512e)
  • [15] F. B. Wright, Topological abelian groups, Amer. J. Math. vol. 79 (1957) pp. 477-496. MR 0089361 (19:662a)
  • [16] -, On Hölder groups, Duke Math. J. vol. 24 (1957) pp. 567-572.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.80, 42.50

Retrieve articles in all journals with MSC: 46.80, 42.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0123919-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society